IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/602

Title: Application of Lyapunov's Direct Method to the Existence of Integral Manifolds of Impulsive Differential Equations
Authors: Stamov, G.
Keywords: Integral Manifold
Impulsive Differential Equations
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 2, (1996), 83p-90p
Abstract: The present paper investigates the existence of integral manifolds for impulsive differential equations with variable perturbations. By means of piecewise continuous functions which are generalizations of the classical Lyapunov’s functions, sufficient conditions for the existence of integral manifolds of such equations are found.
URI: http://hdl.handle.net/10525/602
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol22-num2-1996-p083-p090.pdf442.57 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback